# SDR AALA201605159007

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 69,694 hours, 25,887 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GNDED.  DEADHEADING CREW MEMBERS REPORT ODOR IN CABIN AT DOOR 2 & 4, RESEMBLING ELEC BURNING, AFTER ENG START & TAXI.  FOUND ROW 16 RT LIGHT BALLAST INOPERATIVE.  REPLACED BALLAST & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS BEING NOTED IAW AMM 33-21-30-962-008 & TASK CARD 19L00021001.
